# SDR WVB2002F00000

- Difficulty date: January 9, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- Engine: Lyc TIO540J2BD
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Channel
- Condition: Cracked
- Location: Nlg Ww
- Part time: 24,320 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE HYDRAULIC POWER PACK IT WAS DISCOVERED THAT THE CHANNEL THAT REINFORCES THE NOSE WHEEL TUNNEL WHERE THE NOSE GEAR ACTUATOR ATTACHES HAD CRACKED ON THE FORWARD CUTOUT FOR THE HYDRAULIC POWER PACK RELIEF VALVE THE CHANNEL WAS REMOVED AND INSPECTED WHERE IT WAS DISCOVERED THAT THE OUTBOARD BOLT HOLE FOR THE NOSE GEAR ACTUATOR BRACKET WAS ELONGATED AND CRACKED ON THE BOTTOM SIDE THE PART WAS REMOVED AND REPLACED.  IT IS RECOMMENDED THAT THE NOSE GEAR ACTUATOR ATTACH BRACKET BOLTS BE CHECKED PERIODICALLY FOR SECURITY DURING LANDING GEAR INSPECTIONS AS IT IS SUSPECTED THAT THE LOOSE BOLT CAUSED THE PART TO STRESS AND CRACK DURING GEAR OPERATIONS.
